Posts Tagged "liver damage"

The suppressed truth about Tylenol: It’s toxic to children

Posted on Jan 17, 2019 in Health & Wellness

Hear what Dr. Buttar and Robert Scott Bell have to say about this article on the September 10, 2018 Advanced Medicine Show (click link above to listen to the show) If you were to ask your average mainstream doctor, or investigate the issue in official scientific journals, chances are you’d discover that acetaminophen (Tylenol) is generally classified as being safe for pregnant women and developing children. But a closer look at actual science tells a much different story. While the internet is saturated with seemingly scientific information about the alleged safety and effectiveness of...

Read More

10 Early Signs of Liver Problems

Posted on Jan 15, 2014 in Health Optimization

Keeping an eye open for any early signs of liver problems is an essential part of maintaining a holistic health lifestyle. Without a fully functioning liver, both your health and lifestyle will be compromised. Luckily your liver is capable of repairing itself, so providing that any problems are spotted early, and are not allowed to develop and worsen, your liver is likely to make a full recovery. So you need to be on the alert. Here are some symptoms of liver problems to be on the lookout for. Warning Sign # 1 – Skin discoloration – JaundiceOne of the early signs of liver...

Read More

Spike in Harm to Liver Is Tied to Dietary Aids

Posted on Jan 2, 2014 in Health & Wellness, Health Optimization, Medical Rewind

When Christopher Herrera, 17, walked into the emergency room at Texas Children’s Hospital one morning last year, his chest, face and eyes were bright yellow — “almost highlighter yellow,” recalled Dr. Shreena S. Patel, the pediatric resident who treated him. Christopher, a high school student from Katy, Tex., suffered severe liver damage after using a concentrated green tea extract he bought at a nutrition store as a “fat burning” supplement. The damage was so extensive that he was put on the waiting list for a liver transplant. “It was terrifying,” he said in an interview. “They kept...

Read More

Popular diet drug gets liver damage warning

Posted on May 30, 2010 in Health & Wellness

FDA says alli can cause severe problems in rare cases updated 3:33 p.m. ET May 26, 2010 WASHINGTON – Federal health officials are warning consumers that the weight loss pills alli and Xenical may cause severe liver damage in rare cases. The Food and Drug Administration said Wednesday it has added a warning about the risk to the label of the drug alli, which is sold over-the-counter by GlaxoSmithKline. The prescription version Xenical is manufactured and marketed by Roche. The FDA identified 13 instances of liver damage associated with the drugs. A causal effect between the drugs and...

Read More